# SDR SIMA201033309

- Difficulty date: November 26, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 14,835 hours, 13,159 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Panel
- Part number: 1421325405
- Part serial: 14500885
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3999 THE CREW REPORTED AN ABNORMAL ELECTRICAL PROBLEM.  THE BATTERIES ON THE AIRCRAFT WENT INTO AN ESSENTIAL TRANS MODE.  (IE- PLANE GOES DARK AND EICAS ONLY).  THE CAPTAIN ELECTED TO RETURN TO FAR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND BAD BATTERY 1 SWITCH.  REMOVED AND REPLACED THE ELECTRICAL CONTROL PANEL IAW EMB-145 AMM 24-00-01.  THE OPERATIONAL CHECK WAS GOOD PER EMB-145 AMM 24-60-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
